# SDR FDEA202103160657

- Difficulty date: March 16, 2021
- Submitted: March 18, 2021
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 104,431 hours, 32,588 cycles
- Engine: Ge CF650C2
- Engine time: 81,426 hours, 1,919 cycles
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Engine
- Part number: CF650C2
- Part serial: 517683
- Condition: Failed
- Location: Left
- Part time: 81,426 hours, 24,069 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: E, A

## Discrepancy

APPROXIMENTELY 30 MINUTES IN TO FLIGHT (FL350) CREW HEARD A VERY LOUD BANG WITH   SIGNIFICANT AIRCRAFT YAW. OBSERVED ENGINE NO 1 N1 ROLL BACK WITH CONFIRM ENG OUT ON FMS.  DETERMINED N1 ON ENG 1 HAD SEIZED AND EXECUDED PHASE 1.  COMPLIED AND COMPLETED ENGING 1 FIRE/OR SEVERE DAMAGE CHECK LIST. RECOVERED AT KDEN RWY 35L.  REPLACED LH ENGINE.
